# SDR UALA2013031401525

- Difficulty date: March 14, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 90,763 hours, 10,925 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 57H EMERGENCY LIGHT STRIP HAS COME OFF.  RE-SECURED ELECTRICAL CONNECTOR AND LIGHT STRIP.  GROUND TEST OK.
